# SDR DLM11991780

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DE
- Make and model: Doug MD-11
- Aircraft serial: 48472
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Wire
- Condition: Failed
- Location: Row 5g
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LEG REST 5G ELECTRICALLY INOP.  REPLACED LEG REST ACTUATOR.  NO HELP SPLICED BURNED WIRE.  CKS GOOD.
